Galois covers with prescribed fibers : the Beckmann-Black problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 28 (1999) no. 2, p. 273-286
@article{ASNSP_1999_4_28_2_273_0,
     author = {D\`ebes, Pierre},
     title = {Galois covers with prescribed fibers : the Beckmann-Black problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 28},
     number = {2},
     year = {1999},
     pages = {273-286},
     zbl = {0954.12002},
     mrnumber = {1736229},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1999_4_28_2_273_0}
}
Dèbes, Pierre. Galois covers with prescribed fibers : the Beckmann-Black problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 28 (1999) no. 2, pp. 273-286. http://www.numdam.org/item/ASNSP_1999_4_28_2_273_0/

[Be] S. Beckmann, Is every extension of Q the specialization of a branched covering?, J. Algebra 164 (1994), 430-451. | MR 1271246 | Zbl 0802.12003

[Bl1] E. Black, Arithmetic lifting of dihedral extensions, J. Algebra 203 (1998), 12-29. | MR 1620697 | Zbl 0924.12003

[Bl2] E. Black, Deformation of dihedral 2-group extensions of fields, Trans. Amer. Math. Soc. (to appear). | MR 1467461 | Zbl 0931.12005

[Bl3] E. Black, On semidirect products and arithmetic lifting property, J. London Math. Soc. (to appear). | MR 1753807 | Zbl 0944.12001

[De1] P. Dèbes, Covers of P1 over the p-adics, Contemporary Math. 186 (1995), 217-238. | MR 1352273 | Zbl 0856.12004

[De2] P. Dèbes, Density results for Hilbert subsets, Indian J. Pure Appl. Math. (to appear). | MR 1677959 | Zbl 0923.12001

[De3] P. Dèbes, Some arithmetic properties of algebraic covers, In: "Aspects of Galois Theory", Cambridge University Press, (to appear). | MR 1708602 | Zbl 0977.14009

[De4] P. Dèbes, Regular realization of abelian groups with controlled ramification, Contemporary Math., Volume of the Finite Field conference in Seattle, Summer 1997 (to appear). | MR 1732231 | Zbl 0997.12004

[DeDes] P. Dèbes - B. Deschamps, The inverse Galois problem over large fields, In "Geometric Galois Action", London Math. Soc. Lecture Note Series, Cambridge University Press, (1997), 119-138. | MR 1653011 | Zbl 0905.12004

[DeDo] P. Dèbes - J-C. Douai, Algebraic covers: field of moduli versus field of definition, Ann. Sci. École Norm. Sup. 30 (1997), 303-338. | Numdam | MR 1443489 | Zbl 0906.12001

[DeFr] P. Dèbes - M. Fried, Non rigid situations in constructive Galois Theory, Pacific J. Math. 163 (1994), 81-122. | MR 1256178 | Zbl 0788.12001

[DeHa] P. Dèbes - D. Haran, Almost hilbertian fields, Acta Arithmetica (to appear). | MR 1683634 | Zbl 0933.12002

[E1] N. Elkies, ABC implies Mordell, Internat. Math. Res. Notices 7 (1991), 99-109. | MR 1141316 | Zbl 0763.11016

[FrJa] M. Fried - M. Jarden, "Field Arithmetic", Springer-Verlag, 1986. | MR 868860 | Zbl 0625.12001

[FrVo] M. Fried - H. Völklein, The embedding problem over a Hilbertian PAC-field, Ann. Math. 135 (1992), 469-481. | MR 1166641 | Zbl 0765.12002

[Har] D. Harbater, "Galois covering of the arithmetic line", Lecture Notes in Math. 1240 (1987), 165-195. | MR 894511 | Zbl 0627.12015

[La] S. Lang, "Algebra", Addison-Wesley, 1965. | MR 197234 | Zbl 0193.34701

[Li] Q. Liu, Tout groupe fini est groupe de Galois sur Qp (T), Contemporary Math. 186 (1995), 261-265. | MR 1352276 | Zbl 0834.12004

[Me] L. Merel, Bornes pour la torsion des courbes elliptiques sur les corps de nombres, Inv. Math. 124 (1996), 437-449. | MR 1369424 | Zbl 0936.11037

[Mo] L. Moret-Bailly, Hauteur et classes de Chern sur les surfaces arithmetiques, Astérisque 183 (1990), 37-58. | MR 1065154 | Zbl 0727.14015

[Po] F Pop, Embedding problems over large fields, Ann. Math. 144 (1996), 1-35. | MR 1405941 | Zbl 0862.12003

[Sa] D.J. Saltman, Generic Galois extensions and problems in field theory, Adv. Math. 43 (1982), 250-283. | MR 648801 | Zbl 0484.12004